# SDR DALA2022062904521

- Difficulty date: June 27, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 69,436 hours, 8,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3357 FLOOR TRACK LIGHTING LEFT SIDE AISLE, LAST TWO ROWS IS LOOSE, NEEDS TO BE REATTACHED. CORRECTIVE ACTION: REPLACED DAMAGED HOUSING PER A330 AMM 33-51. (9242812)
